Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Computer Solution of the Discrete Maximum Entropy Problem

David S. Griffeath
Technometrics
Vol. 14, No. 4 (Nov., 1972), pp. 891-897
DOI: 10.2307/1267137
Stable URL: http://www.jstor.org/stable/1267137
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Computer Solution of the Discrete Maximum Entropy Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892
  • Thumbnail: Page 
893
    893
  • Thumbnail: Page 
894
    894
  • Thumbnail: Page 
895
    895
  • Thumbnail: Page 
[896]
    [896]
  • Thumbnail: Page 
897
    897